# SDR 99ZZZX2635

- Difficulty date: July 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Tmpson NAVIONB
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pivot Shaft
- Part number: 14333153
- Condition: Broken
- Location: Mlg
- Part time: 1,200 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG ACTUATING STRUT SUPPORT.  THIS PIVOT SHAFT IS HELD IN PLACE BY 2 COTTER KEYS AT EACH END.   A NAVION B OWNER STATED THE LT MAIN GEAR WOULD NOT RETRACT.  UPON PLACING ACFT ON JACKS AND USING AUX HAND PUMP, A GRINDING SOUND WAS HEARD FROM LT HAND GEAR WELL.  ON REMOVING RECTANGLE INSP PLATE JUST AFT OF GEAR WELL.  PIVOT SHAFT WAS FOUND BROKEN AT INNER COTTER KEY JUST NEXT TO HYD CYL UNIVERAL.  AS IT BROKE, IT BENT THE 2 BLKHDS THE PIVOT SHAFT RIDES ON.  NOTED THE PIVOT SHAFT WAS GROOVED AT THE RIDING POINTS ON BLKHDS.  TT 1,200 HRS.  PART ORIG INSTALL FROM FACTORY.
